# SDR SWIA201742990

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 34,685 hours, 20,914 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY. RT FUEL INDICATION AND TOTAL FUEL INOP. AUTO CROSSFLOW INHIBIT MESSAGE. (FLT 5280). REPLACED FUEL PROBE NR 6 AND FQGC. OPS CHECKS GOOD.
